Antiferromagnetic chain with alternating interactions and megnetic moments

Share/Save/Bookmark

Siskens, Th.J. and Capel, H.W. and Perk, J.H.H. (1975) Antiferromagnetic chain with alternating interactions and megnetic moments. Physics Letters A, 53 (1). pp. 21-22. ISSN 0375-9601

open access
[img]
Preview
PDF
95kB
Abstract:It is shown that for alternating XY chains xzz have two singularities at different values of the applied magnetic field.
Item Type:Article
Copyright:© 1975 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68315
Official URL:http://dx.doi.org/10.1016/0375-9601(75)90328-X
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page